MathSciNet Relay Station
MathSciNet bibliographic data
MR1468182 (99c:44007) 44A35 (14E15 94A12)
Berkner, Kathrin Resolution of singularities of convolutions with the Gaussian kernel. Proc. Amer. Math. Soc. 127 (1999), no. 2, 425–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement